I was told that I have Hep B. I have no symptoms and I have always being feeling well all my life. I have no kidney problems; but based on the research that I have done so far, I discovered that I may develop Kidney problems by using Tenofovir. Please help.
hbv has no symptoms, you may even be dying and feel nothing
tenofovir improves kideys function especially tenofovir+telbivudine in those with kidneys function.it is only hiv patients to have kidneys toxicity from tenofovir but studies on hiv have no meaning because those patients are mostly drug users and their organs may be already destroyed by unhealthy lifestyles before using antivirals
check the other posts where we posted these results, during tenofovir just monitor creatinine monthly as it should be done on every patients
kidneys toxicity is the less with tenofovir, telbivudine and lamivudine, medium with entecavir and maximum with adefovir.be aware only tenofovir and entecavir are safe for hbv, the other are not firstline
I am still considering my choice if I have to take this drug or not. I want to know the origin of this disease and who invented them. Based on my previous research, I discovered that it was initially occured on the soldiers during early wars or whatever. Does all these diseases real or just to market drugs and so on? I am so much concern. I have never in my life get taking to hospital, yet I was told that it is chronic and that I might have caught it from my parents or during fight in my early school days Ooops. I just can't believe all these. Thanks for your response.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.